# SDR SWIA2019032645661

- Difficulty date: March 26, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N468CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7649
- Aircraft time: 36,742 hours, 35,587 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED GEAR DISAGREE WARNING MESSAGE AND NOSE GEAR WARNING MESSAGE. PERFORMED QRH PROCEDURE AND MESSAGES CLEARED. RETURNED TO FIELD. (FLT#3736) CLOSED REMOVED AND REPLACED UPLOCK PIN AND BRACKET IAW CMM. RIGGED UPLOCK PIN REF IAW AMM, OPS CHECK GOOD. PERFORMED NLG STRUT SERVICING. PERFORMED MULTIPLE GEAR SWINGS, OPS CHECK GOOD.
